# SDR 95ZZZX2304

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Cracked
- Location: Crew Emerg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-INSPECTION WALK-AROUND, A CRACK WAS NOTED EXTENDING APPROXIMATELY 1 INCH INTO THE VISIBLE AREA OF THE OUTER WINDOW IN THE CREW EMERGENCY ESCAPE DOOR.  WHEN WINDOW RETAINERS WERE REMOVED, A CRACK 16 INCHES LONG CONNECTING 11 BOLT HOLES ACROSS THE TOP EDGE OF THE WINDOW WAS FOUND.  THE CREW ESCAPE DOOR IS AN AFTER-MARKET INSTALLATION INSTALLED PER STC SA 252350 BY PRECISION AIR, INC., FAA REPAIR STATION NR 709-18 ON 3-2-89.  THIS IS THE SECOND OCCURRENCE OF CRACKING ON THIS AIRCRAFT.
